A lower bound on the Hausdorff dimension of homoclinic structures on the plane
Differencialʹnye uravneniâ, Tome 26 (1990) no. 11, pp. 1999-2000
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1990_26_11_a21,
author = {N. B. Ampilova and S. Yu. Pilyugin},
title = {A lower bound on the {Hausdorff} dimension of homoclinic structures on the plane},
journal = {Differencialʹnye uravneni\^a},
pages = {1999--2000},
year = {1990},
volume = {26},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1990_26_11_a21/}
}
TY - JOUR AU - N. B. Ampilova AU - S. Yu. Pilyugin TI - A lower bound on the Hausdorff dimension of homoclinic structures on the plane JO - Differencialʹnye uravneniâ PY - 1990 SP - 1999 EP - 2000 VL - 26 IS - 11 UR - http://geodesic.mathdoc.fr/item/DE_1990_26_11_a21/ LA - ru ID - DE_1990_26_11_a21 ER -
N. B. Ampilova; S. Yu. Pilyugin. A lower bound on the Hausdorff dimension of homoclinic structures on the plane. Differencialʹnye uravneniâ, Tome 26 (1990) no. 11, pp. 1999-2000. http://geodesic.mathdoc.fr/item/DE_1990_26_11_a21/